# SDR DALA1304430627

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 83,282 hours, 39,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON APPROACH.  APPARENT RT SIDE  NOSE.  FWD RT DOOR COMPOSITE DAMAGE. INSTALLED PERMANENT REPAIR TO RT FWD NLG DOOR.  OUTER SKIN IAW SRM 52-80-02 AND IAW SRM 51-70-05.
